# SDR DALA2023082406886

- Difficulty date: August 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,697 hours, 31,837 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 9551 -ATB- THE CREW NOTED STRONG AIRFRAME VIBRATION AS THE AIRCRAFT ACCELERATED THROUGH 300 KTS AT 15,000 FT. THE VIBRATION WAS FELT THROUGH THE YOKE, SEATS, AND COULD EVEN BE HEARD. THE VIBRATION STOPPED AS THE AIRCRAFT SLOWED BELOW 285 KTS. AN EMERGENCY WAS DECLARED WITH ATC AND THE FLIGHT CREW RETURNED THE AIRCRAFT BACK TO AN UNEVENTFUL LANDING AT ATL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT FORWARD NOSE LANDING GEAR DOOR LINK DUE TO FAILED TENSION CHECK, ALSO REPLACED THE RIGHT AFT MOVABLE FLAP VANE SLIDER AND ADJUST THE FLAP VANE. (LP #4980902)
